# SDR CA131115004

- Difficulty date: November 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Failed
- Location: Auto Flight
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) UNCOMMANDED ACCELERATION ON DEPARTURE. AFTER MANUALLY FLYING FROM THE DEPARTURE UNTIL PASSING 6000FT CLIMBING TO FL 340, STABILIZED ON LOMVI TRACK WITH FMC/FCP IN FMS1/CLB MODE AND SPEED BUG AT 200KTS, WE EXPERIENCED AN UNCOMMANDED ACCELERATION WHEN ENGAGING AP LEFT SIDE. AFTER AP ACTIVATION, THE SPEED BUG DISAPPEARED AND FD1 WENT DOWNWARD FROM PITCH +10DEG TO & 8208,3DEG. THE SPEED TREND VECTOR WENT FROM 0 TO +100KTS (OUT OF SCALE) AND THE AIRCRAFT ACCELERATED RAPIDLY WHILE DESCENDING TOWARD THE MOUNTAINOUS TERRAIN IN IMC. I PROMPTLY CALLED THE FO TO DOUBLE CHECK HIS ADC/PFD AND AFTER HE CONFIRMED SIMILAR INFORMATION FROM ADC2/PFD2 I DISCONNECTED THE AP AND SWITCHED OFF FD1 IN ORDER TO MANUALLY REPOSITION THE AC IN STEADY CLIMB ON TRACK. AT THE TIME OF DISCONNECT, THE SPEED HAD REACHED 250KTS AND PITCH &#8208,3DEG. AFTER THE AC WAS REPOSITIONED INTO STEADY CLIMB, WE REACHED THE TOP OF CLOUDS PASSING FL90 CLIMBING, AND REENGAGED THE FMC AND AP: NORMAL OPERATION WAS RESUMED TO DESTINATION WITHOUT FURTHER INCIDENT. NO EICAS MSG NOR WARNINGS WERE TRIGGED DURING THE INCIDENT. BOMBARDIER AND ROCKWELL COLLINS CURRENTLY LOOKING FOR THE ROOT CAUSE. RC IS SUSPECTING THE FLIGHT CONTROL PANEL (FCP) AND THE AIR DATA REFERENCE PANEL (ARP) CIRCUITRY TO BE AT FAULT. FON AND SL HAS BEEN ISSUED TO INFORM OPERATORS OF THE ISSUE.
